# SDR AALA202312085501

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 63,002 hours, 31,969 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB010854
- Condition: Inoperative
- Location: Nr 2 Elac
- Part time: 64,154 hours, 25,749 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DID NOT GO INTO SRS MODE ON TAKEOFF. MAINTENANCE REPLACED #2 ELAC IAW AMM 27-93-34.
